# SDR SA06052

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Torn
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING INSPECTION, FOUND THE R-1 DOOR EMERGENCY SLIDE/RAFT YELLOW LANYARD TORN.  MAINTENANCE RELEASED THE AIRCRAFT ON MEL.
